Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Third IVF. Have endometriosis, mitral valve steniosis. Eating healthy. Ayurvedic medicines safe for long usage?

Hi, I am going for my 3rd IVF attempt. I had positive results with 2nd IVF but in the 6-7th week I had early miscarriage . I had seen an ayurvedic dr at well and she had put me onto Phal Ghrutam and Garbhpal Ras which I stopped after miscarriage in Oct 2012. I have stage 4 endometriosis , mitral valve steniosis, chronic migraine and I suffer from on-going constipation as well which sometimes leads to fissure getting sour and bleeding. I am eating dals, veggies, fruits, nuts etc for good health. I want to get back to Phal Ghrutam and Garbhpal Ras as they also help prepare the body strong internally BUT my only worry is that are they both safe to take for a long time say 7-8 months and with cardiac conditions specially? Pls suggest if any side effects.
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
Do not take any medication without prescription.
Specially when you are going in for IVF, you should not mix the two streams of drugs.
YOu can have various side effects if you do so.
The medications used in IVF itself are quite complex and too many.
Please stick to prescription meds.
ALl the best.
Answered: Tue, 11 Jun 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor